Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 147, Number 3

Central polynomials of associative algebras and their growth
Antonio Giambruno and Mikhail Zaicev.
Proc. Amer. Math. Soc. 147 (2019), 909-919
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896042
Dimer models on cylinders over Dynkin diagrams and cluster algebras
Maitreyee C. Kulkarni.
Proc. Amer. Math. Soc. 147 (2019), 921-932
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896043
On the first and second eigenvalue of finite and infinite uniform hypergraphs
Hong-Hai Li and Bojan Mohar.
Proc. Amer. Math. Soc. 147 (2019), 933-946
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896044
MacWilliams’ extension theorem for infinite rings
Friedrich Martin Schneider and Jens Zumbrägel.
Proc. Amer. Math. Soc. 147 (2019), 947-961
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896045
Donovan’s conjecture and blocks with abelian defect groups
Charles W. Eaton and Michael Livesey.
Proc. Amer. Math. Soc. 147 (2019), 963-970
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896046
On irrationality of hypersurfaces in $\mathbf{P}^{n+1}$
Ruijie Yang.
Proc. Amer. Math. Soc. 147 (2019), 971-976
Abstract, references and article information
Full-text PDF
MathSciNet review: 3896047
On short products of primes in arithmetic progressions
Igor E. Shparlinski.
Proc. Amer. Math. Soc. 147 (2019), 977-986
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896048
Small prime $k$th power residues for $k=2,3,4$: A reciprocity laws approach
Kübra Benli and Paul Pollack.
Proc. Amer. Math. Soc. 147 (2019), 987-994
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896049
Permutational and rewritable groups
D. S. Passman.
Proc. Amer. Math. Soc. 147 (2019), 995-1003
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896050
Parity in columns of the character table of $\mathbf{S_{n}}$
David Gluck.
Proc. Amer. Math. Soc. 147 (2019), 1005-1011
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896051
Twisting functors and generalized Verma modules
Ian M. Musson.
Proc. Amer. Math. Soc. 147 (2019), 1013-1022
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896052
Supercongruences for polynomial analogs of the Apéry numbers
Armin Straub.
Proc. Amer. Math. Soc. 147 (2019), 1023-1036
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896053
A decoupling for Cantor-like sets
Ciprian Demeter.
Proc. Amer. Math. Soc. 147 (2019), 1037-1050
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896054
The Haar measure problem
Adam J. Przeździecki, Piotr Szewczak and Boaz Tsaban.
Proc. Amer. Math. Soc. 147 (2019), 1051-1057
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896055
Michael’s Selection Theorem in d-minimal expansions of the real field
Athipat Thamrongthanyalak.
Proc. Amer. Math. Soc. 147 (2019), 1059-1071
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896056
The first Hadamard variation of Neumann–Poincaré eigenvalues on the sphere
Kazunori Ando, Hyeonbae Kang, Yoshihisa Miyanishi and Erika Ushikoshi.
Proc. Amer. Math. Soc. 147 (2019), 1073-1080
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896057
Multi-parameter extensions of a theorem of Pichorides
Odysseas Bakas, Salvador Rodríguez-López and Alan A. Sola.
Proc. Amer. Math. Soc. 147 (2019), 1081-1095
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896058
Positive functionals and Hessenberg matrices
Jean B. Lasserre and Mihai Putinar.
Proc. Amer. Math. Soc. 147 (2019), 1097-1108
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896059
Łojasiewicz inequality at singular points
Anna Valette.
Proc. Amer. Math. Soc. 147 (2019), 1109-1117
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896060
The mean transform and the mean limit of an operator
Fadil Chabbabi, Raúl E. Curto and Mostafa Mbekhta.
Proc. Amer. Math. Soc. 147 (2019), 1119-1133
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896061
On the Helmholtz equation and Dancer’s-type entire solutions for nonlinear elliptic equations
Yong Liu and Juncheng Wei.
Proc. Amer. Math. Soc. 147 (2019), 1135-1148
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896062
On universal minimal proximal flows of topological groups
Xiongping Dai and Eli Glasner.
Proc. Amer. Math. Soc. 147 (2019), 1149-1164
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896063
Scaling and variants of Hardy’s inequality
Giséle Ruiz Goldstein, Jerome A. Goldstein, Rosa Maria Mininni and Silvia Romanelli.
Proc. Amer. Math. Soc. 147 (2019), 1165-1172
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896064
$*$-exponential of slice-regular functions
A. Altavilla and C. de Fabritiis.
Proc. Amer. Math. Soc. 147 (2019), 1173-1188
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896065
Global uniqueness for the fractional semilinear Schrödinger equation
Ru-Yu Lai and Yi-Hsuan Lin.
Proc. Amer. Math. Soc. 147 (2019), 1189-1199
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896066
Dual spaces of anisotropic mixed-norm Hardy spaces
Long Huang, Jun Liu, Dachun Yang and Wen Yuan.
Proc. Amer. Math. Soc. 147 (2019), 1201-1215
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896067
Local models for conical Kähler-Einstein metrics
Martin de Borbon and Cristiano Spotti.
Proc. Amer. Math. Soc. 147 (2019), 1217-1230
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896068
On the uniqueness of complete biconservative surfaces in $\mathbb{R}^{3}$
Simona Nistor and Cezar Oniciuc.
Proc. Amer. Math. Soc. 147 (2019), 1231-1245
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896069
Hessian of the Ricci-Calabi functional
Satoshi Nakamura.
Proc. Amer. Math. Soc. 147 (2019), 1247-1254
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896070
A note on automatic continuity
Gregory R. Conner and Samuel M. Corson.
Proc. Amer. Math. Soc. 147 (2019), 1255-1268
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896071
Completeness of the homeomorphism relation of locally connected continua
Tomasz Cieśla.
Proc. Amer. Math. Soc. 147 (2019), 1269-1276
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896072
Borel OD sets of reals are OD-Borel in some simple models
Vladimir Kanovei and Vassily Lyubetsky.
Proc. Amer. Math. Soc. 147 (2019), 1277-1282
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896073
Universal abstract elementary classes and locally multipresentable categories
Michael Lieberman, Jiří Rosický and Sebastien Vasey.
Proc. Amer. Math. Soc. 147 (2019), 1283-1298
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896074
Continuity of the solution to the dual Minkowski problem for negative indices
Hejun Wang, Niufa Fang and Jiazu Zhou.
Proc. Amer. Math. Soc. 147 (2019), 1299-1312
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896075
Independence of iterated Whitehead doubles
Juanita Pinzón-Caicedo.
Proc. Amer. Math. Soc. 147 (2019), 1313-1324
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896076
New perspectives on the classifying space of the fibre of the double suspension
Paul Selick and Stephen Theriault.
Proc. Amer. Math. Soc. 147 (2019), 1325-1333
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896077
Rellich inequalities for sub-Laplacians with drift
Michael Ruzhansky and Nurgissa Yessirkegenov.
Proc. Amer. Math. Soc. 147 (2019), 1335-1349
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896078
Cusp shape and tunnel number
Vinh Dang and Jessica S. Purcell.
Proc. Amer. Math. Soc. 147 (2019), 1351-1366
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896079